# SDR DALA2023061304826

- Difficulty date: June 7, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 6,747 hours, 3,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS SYSTEMS - OVERWING EMERGENCY LIGHTS MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG REDEFERRAL REQUIRED. RT AFT OVERWING EMERG LIGHT INOP. R/R RT AFT OVERWING EMERGENCY LIGHT PER A220 AMP 33-55. OPS GOOD. MCO + PLACARD REMOVED. (LP# 9647948)
